By Topic

Partial fraction expansion of functions with multiple poles

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

1 Author(s)
Shahzadi, B. ; Grantham College of Engineering, Los Angeles, CA

A simple and systematic technique is presented for the evaluation of partial fraction coefficients of functions having multiple poles. The procedure makes use of the derivatives of a function's numerator and denominator separately (rather than their ratio) and is not limited to rational functions.

Published in:

Proceedings of the IEEE  (Volume:69 ,  Issue: 7 )